Anti-Depressant or Benzodiazepine-Induced Tinnitus — Anyone Been Able to Reduce It by Some Means?

Discussion in 'Support' started by JasonP, Jul 20, 2016.

tinnitus forum
    1. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      I have an anti-depressant induced tinnitus from an SSRI. In addition, I have benzodiazapine induced tinnitus and also a stress induced tinnitus. Finally, I have a noise induced tinnitus. It has added up over the years. Sometimes I can reduce some of it by taking Lamictal and sometimes it doesn't work. Other times when it is really loud, I have drank alcohol the night before and when I woke up the next day, the tinnitus seemed to drop a notch. I have done that 3 times.

      Has anyone else had the benzo or anti-depressant induced tinnitus and been able to reduce it by some means? If so, please state which medicine it was that caused it and what helped.
       
    2. Florida John

      Florida John Member

      Tinnitus Since:
      1999
      Cause of Tinnitus:
      noise, and possible head trauma
      Here is my story...I have had lots of head trauma and noise induced hearing loss in the high freq,,,,,that gave me tinnitus approx 20 years ago,,,,,up to that point NO drugs taken for it, but it was low enough that I lived life ok, however medication has made it unbearable lately,,,so I am seeing doctor next week, and possibly my first anti depressant, I had a bad withdraw from gabepentin that exploded my T. to an all time high, had to take antibiotic too,,,and all this has pushed me into depression, aggitation, anxiety, I dont like the idea of taking AD drug for it as I am worried about making it worse, but I am hearing here that it helps some, my new belief is no matter what drug you take start slow and come off even slower.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.